I've been taking vyvanse for about a year & quarter, it has worked. But today things changed, recently I've been taking 40mg with 30mg pills(splitting one into thirds and taking a third with a full one) and it worked, my doc gave me the full 40 and yesterday it worked, I think, but today it seems less effective, if not making my add worse, I can't do any work at all. I haven't changed my diet at all l, I've been on 40 before and it worked. Could the vyvanse have stopped working?
Hey, I was on Vyvanse for about 2.5 years and noticed the same thing once in a while (maybe once a month). I thought my body may have been developing an immunity to the drug. I was prescribed 70mg. To counter the weird "off" days, I wouldn't take it on the weekends, and that kept my tolerance to it at bay.
Best of luck :O)
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 6 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 7 Mar 2013 • 5 answers
Posted 6 Jun 2016 • 0 answers
Posted 7 Sep 2016 • 1 answer